# SDR DALA2015050703116

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 74,766 hours, 33,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND CABIN EMERGENCY LIGHTS INOPERATIVE AT SEAT ROW 7AB.  T/S AND FOUND BROKEN WIRE AT CABIN SEAT ROW 7 A/B.  SPLICED WIRE AND FUNCTIONAL CHECK WAS NORMAL.
